# SDR QXEA200800081

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - SCRATCH AND SMALL DENT AT APPROXIMATELY STA X106.00 AND APPROXIMATELY 4 INCHES ABOVE PANEL 112BR RIGHT EXTERNAL FUSELAGE.  MAINTENANCE BLENDED AREA OF SCRATCH TO REMOVE DAMAGE, STILL WITHIN LIMITS AND INSPECTED NO CRACKS NOTED.  RESTORED FINISH.
